| Model Number |
MR17034101 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Extravasation (1842)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Extravasation of solution through the ostium.The patient was punctured on (b)(6) 2024.On (b)(6) 2024, extravasation was noticed due to moisture in the dressing.On (b)(6) 2024, the insertion nurse assessed and removed the catheter.There was no need for a new puncture.Patient was discharged home.
Additional Manufacturer Narrative
The 4f pro picc was returned for evaluation.Visual inspection of the device revealed no obvious damage.The distal tip of the lumen was clamped and the device was flushed with water.No leaks were noted.Complaint is not confirmed, no problem found with returned device.One video provided does show slight leakage at the exit site.However, with no leaks noted on the returned device we cannot determine where this fluid may have originated or why it was exiting the insertion site.The contract manufacturer conducted a review of the manufacture records for the lot number reported.Their investigation revealed the device was manufactured and inspected according to specification with no non-conformances or abnormalities.The manufacture process includes a 100% leak test performed as a last step in the process.This test would have detected any leaks, holes, or weak spots if it had existed at the time of manufacture.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.